Most cited
This page lists all time most cited articles for this title. Please use the publication date filters on the left if you would like to restrict this list to recently published content, for example to articles published in the last three years. The number of times each article was cited is displayed to the right of its title and can be clicked to access a list of all titles this article has been cited by.
- Cited by 5
Monogenic inverse semigroups and their C* -algebras
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 13-24
-
- Article
- Export citation
- Cited by 5
XIX.—The Diffusion Coefficients of Bromine-Argon, Bromine-Methane, Bromine-Hydrogen Chloride, Bromine-Nitrous Oxide
-
- Published online by Cambridge University Press:
- 15 September 2014, pp. 255-259
-
- Article
- Export citation
- Cited by 5
Recherches sur la Glauconie
-
- Published online by Cambridge University Press:
- 15 September 2014, pp. 238-278
-
- Article
- Export citation
- Cited by 5
21.—On Expansive Free Interactions in Boundary Layers
-
- Published online by Cambridge University Press:
- 14 February 2012, pp. 271-283
-
- Article
- Export citation
- Cited by 5
14.—Ground State Rotational Bands in 158Dy, 160Dy and 162Dy
-
- Published online by Cambridge University Press:
- 14 February 2012, pp. 155-163
-
- Article
- Export citation
- Cited by 5
A note on multiplicative functions on progressions to large moduli
- Part of:
-
- Published online by Cambridge University Press:
- 04 December 2017, pp. 63-77
-
- Article
- Export citation
- Cited by 5
The steady state Navier–Stokes equations for incompressible flows with rotating boundaries
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 93-99
-
- Article
- Export citation
- Cited by 5
On periodic solutions of nonlinear second order vector differential equations
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 107-125
-
- Article
- Export citation
- Cited by 5
On two-dimensional slow viscous flows past obstacles in a half-plane*
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 205-215
-
- Article
- Export citation
- Cited by 5
Nonlinear elliptic equations with critical potential and critical parameter
-
- Published online by Cambridge University Press:
- 12 July 2007, pp. 1041-1051
-
- Article
- Export citation
- Cited by 5
A semilinear elliptic eigenvalue problem, I
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 65-82
-
- Article
- Export citation
- Cited by 5
Limit-point criteria for polynomials in a non-oscillatory expression*
-
- Published online by Cambridge University Press:
- 14 February 2012, pp. 13-29
-
- Article
- Export citation
- Cited by 5
1. On the Genus Rhizodus
-
- Published online by Cambridge University Press:
- 15 September 2014, pp. 657-660
-
- Article
- Export citation
- Cited by 5
1. A Problem on Point-Motions for which a Reference-Frame can so exist as to have the Motions of the Points, relative to it, Rectilinear and Mutually Proportional
-
- Published online by Cambridge University Press:
- 15 September 2014, pp. 730-742
-
- Article
- Export citation
- Cited by 5
Homogenization of the anisotropic heterogeneous linearized elasticity system in thin reticulated structures
-
- Published online by Cambridge University Press:
- 12 July 2007, pp. 1041-1083
-
- Article
- Export citation
- Cited by 5
On Teter rings
- Part of:
-
- Published online by Cambridge University Press:
- 06 January 2017, pp. 125-139
-
- Article
- Export citation
- Cited by 5
Some further results on the nonlocal p-Laplacian type problems
- Part of:
-
- Published online by Cambridge University Press:
- 07 August 2020, pp. 953-970
-
- Article
- Export citation
- Cited by 5
Special Freudenthal–Kantor triple systems and Lie algebras with dicyclic symmetry
-
- Published online by Cambridge University Press:
- 15 November 2011, pp. 1225-1262
-
- Article
- Export citation
- Cited by 5
Spectral analysis of perturbed multiplication operators occurring in polymerisation chemistry
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 119-148
-
- Article
- Export citation
- Cited by 5
Homogenization of Dirichlet parabolic systems with variable monotone operators in general perforated domains
-
- Published online by Cambridge University Press:
- 12 July 2007, pp. 1231-1248
-
- Article
- Export citation